# SDR CALA2022031400658

- Difficulty date: March 13, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 61,325 hours, 26,529 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: AD321431
- Part serial: 213058
- Condition: Weak
- Location: 13wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

13WL FAILS CAPACITY CHECK A3NB-33-3-6013 PER HAECO LCQ NON ROUTI NE 9298024/36024 GENERATED BY V039706
